# SDR DL757971148

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636DL
- Make and model: Boeing 757232
- Aircraft serial: 23763
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE O/B STRUT SKIN OF THE NR 1 PYLON HAS TWO CRACKS IN THE UPPER CORNERS OF THE NAC STA 107 ACCESS HOLE.  THE CRACK IN THE UPPER AFT CORNER IS .875 INCH AND WAS STOP DRILLED.  THE CRACK IN THE UPPER FORWARD CORNER IS 1.625 INCH LONG.  A TEMPORARY REPAIR WAS ACCOMPLISHED PER B757 SRM 54-51-01, FIG 204 TO FERRY THE PLANE TO ATL.  A PERMANENT REPAIR WAS ACCOMPLISHED PER B757 SRM 54-51-01, FIG 203.
